When I run at times and get home, I get a pinkish rash in the pubic area. It goes away the next morning, but occasionally comes back after a run. I have tried fungals, Gentine Vil., and such with no true cure. It does not itch, but seems to appear after a run are after riding my road bike with spandex on. Help.
This is due to chafing skin. Chafing is a skin irritation caused by repeated rubbing.It is very common in athletes. To prevent chafing, apply a lubricant like petroleum jelly to your thighs and wear clothing that serves as a barrier between layers of skin (athletic tights or cycling shorts).Avoid coarse clothing and wear 100% cotton fabric against your skin and clothing that is free of moisture, dried sweat, chemicals, dirt and other debris.
Also apply calamine lotion on the skin that has already chafed. If the symptoms are sever then please apply a mild steroid cream on the rash.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your help. Sometimes I will shave the area, then every now and then I see a red dot in the pubic area or thigh area. What is that from? This appears after I shave and then I run are cycle with spandex on.
This bumps after shaving is due to folliculitis. Folliculitis is the inflammation of one or more hair follicles. The condition may occur anywhere on the skin.
Folliculitis starts when hair follicles are damaged by friction from clothing or blockage of the follicle. In most cases of folliculitis, the damaged follicles are then infected with the bacteria Staphylococcus (staph).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.